Allegic Reactions?

Posted by Pozziepinoy on 12:47 PM

hi I just want to ask if pag ng allergy po sa cotrimoxazole tas nilagnat po pwede po ba mag take ng paracetamol for fever.. thank you very much..

thank you


POZZIEPINOY’S RESPONSE

Hi there.

Thank you for your email. Thank you for finding the blog.

I am no doctor and I advocate that all PLHIV's should consult his or her doctor when he or she feels something different. In your case, you have an allergic reaction and fever which you suspect to be coming from taking cotrimoxazole. It is a MUST that you go immediately to your doctor and have a consultation. Taking anything might compromise your health more so just be responsible and contact your doctor. We have experience with clients of their condition getting worse with taking other medicines with contrimoxazole, so we can't advice anything other than see your doctor immediately.

If you are still worried, please do call our Hotline Numbers below:

0919-642-9286
0977-131-2046
 0917-899-0473
0927-823-0300
0917-932-3122
0926-697-2240
0916-216-2066

If you want to join a private HIV support group in Facebook, please add me, Pozzie Pinoy and request to be added in the group. We have a lot of PLHIV, counselors, HIV doctors, advocates and supporters who you can talk to.

I hope I was able to answer your concerns. Feel free to email me again if you have other questions.


Stay healthy,
Pozziepinoy






"WE ARE ALL IN THIS TOGETHER.
NO PLHIV is alone with his or her struggle with HIV!"

-Pozziepinoy-



Want to be ASSISTED for the HIV TEST?? 
Check this link:


If you have comments or questions, please click this link:





© Copyright. All Rights Reserved by Pozziepinoy 2012

Credits: